# SDR QMLA2022122800776

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N131LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4090
- Aircraft time: 8,425 hours, 28,215 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,823 hours, 10,978 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fadec
- Part number: 70BMF01020
- Part serial: 6374
- Condition: Faulted
- Part time: 5,824 hours, 10,978 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

READY FOR DEPARTURE ENGINE WILL NOT START.  AMBER ARC FOR NG AND TORQUE INDICATIONS WITH AMBER AND RED GOV LIGHT.  HMU WILL NOT GO THROUGH START TEST.
